# SDR DALA2020031301835

- Difficulty date: March 6, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 7,469 hours, 3,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING, INSTALLED NEW COVER
